Communications in Mathematical Physics

Large-time behavior of solutions of initial and initial-boundary value problems of a general system of hyperbolic conservation laws

Tai Ping Liu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 2 (1977), 163-177.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900984

Mathematical Reviews number (MathSciNet)
MR0447825

Zentralblatt MATH identifier
0353.35009

Subjects
Primary: 35L65: Conservation laws

Citation

Liu, Tai Ping. Large-time behavior of solutions of initial and initial-boundary value problems of a general system of hyperbolic conservation laws. Comm. Math. Phys. 55 (1977), no. 2, 163--177. https://projecteuclid.org/euclid.cmp/1103900984


Export citation